advertisement
Question
Posted by: San | 2004/10/26

Long Period on Pill

Hi,
I am 34 yrs old and on the pill. My periods normally continue for between 4-5 days and are very much on time each month. This month my period started 6 days prior to my first white pill and has continued now for 9 days. Is this any reason for concern & what should I do? I have also just returned from the USA (2 very long flights) & wondered if the cabin pressure had anything to do with this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The change in time zones can disrupt your periods, but it would still be a good idea to have it checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement